# SDR HEEA088623

- Difficulty date: August 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- Aircraft time: 11,812 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Line
- Part number: 206063601101
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAKING AT FLEX LINE. REPLACED WITH SERVICEABLE ASSY.
